# SDR GLBA2002067

- Difficulty date: April 29, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 19,750 hours, 22,974 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Sheared
- Location: Rudder Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT RUDDER PEDAL WAS VERY DIFFICULT TO ADJUST.  INSPECTION FOUND THE TORQUE TUBE BEARING HOLDER OUTBOARD SIDE HAD ALL BUT ONE RIVET FASTENER SHEARED (3EA).  REPLACED RIVETS AND RETURNED TO SERVICE.
